Ask The Doctor > Questions & Answers > Weird red spots, been suffering from them a year now

Weird red spots, been suffering from them a year now

Patient: Weird red spots, been suffering from them a year now. They have been gone for a while and now they are back. I did a lot of test and couldnt find the reason behind them

 

 

Images:
Weird red spots, been suffe...-1

 

 

Doctor: Hello. Welcome to ask the doctor.I have read your query.I have seen the attached photograph also.I understand y our concern.As per details the most likely possibility for your symptoms is a condition of skin called Urticaria.Urticaria can be acute, chronic and acute on chronic.When duration of the disease is more than 6weeks, it is known as Chronic Urticaria.It is characterised by red colored itchy transient eruptions over body.It can be caused by allergy to recent infection, any food, seasonal change, drugs, pollen grains etc.I will advise you to get your blood sugar levels, thyroid profile, Absolute Eosinophil count, IgE levels done.In such cases, I prefer to advise oral antihistaminics like a combination of levocetrizine and montelukast to my patients.You should visit your doctor so that he can examine you and order tests for you.You can share my opinion with him.I hope it helps.Take care.

Comments / Follow Ups

Patient: Dear Dr.
Thank you for your answer. I have slready done the following tests. Could you please advise me what to do next?

Patient: i got 7 on the eosinophil

Patient: 574 on the IgE should i be worried?

Doctor: No nothing special to be done for these IgE levels.
In fact they support the diagnosis as discussed.
Moreover the treatment should be instituted as discussed.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment